Alert archive / Georgia / Wind Advisories in 2020

Wind Advisory 1, NWS Tallahassee, FL

January 10, 20205 counties in Alabama; 21 counties in Georgia; 11 counties in Florida

NWS Tallahassee, FL issued this wind advisory at Jan 10, 2020, 7:27 PM CST for 5 counties in Alabama; 21 counties in Georgia; 11 counties in Florida. It took effect at Jan 11, 2020, 6:00 AM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jan 10, 2020, 7:27 PM CST (01:27 UTC)
In effect from
Jan 11, 2020, 6:00 AM CST
Expired
Jan 11, 2020, 8:49 PM CST
In force
15 hr
Issued by
NWS Tallahassee, FL
All 37 counties

Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Leon County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lee County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Ft Rucker radar (KEOX), 81 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 1.5 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2020-01-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 91 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2020-01-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 159 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
91 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
1222 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
159 m²/s²
0-3 km storm-relative helicity
224 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

337 
WWUS72 KTAE 110127
NPWTAE

URGENT - WEATHER MESSAGE
National Weather Service Tallahassee FL
827 PM EST Fri Jan 10 2020

...WIND ADVISORY IN EFFECT FROM 7 AM EST /6 AM CST/ UNTIL 10 PM
EST /9 PM CST/ SATURDAY...

ALZ065>069-FLZ007>017-026-027-108-112-114-115-127-GAZ120>131-
142>146-155>158-120300-
/O.NEW.KTAE.WI.Y.0001.200111T1200Z-200112T0300Z/
Coffee-Dale-Henry-Geneva-Houston-North Walton-Central Walton-
Holmes-Washington-Jackson-Inland Bay-Calhoun-Inland Gulf-
Inland Franklin-Gadsden-Leon-Liberty-Inland Wakulla-South Walton-
Coastal Bay-Coastal Gulf-Coastal Franklin-Coastal Wakulla-Quitman-
Clay-Randolph-Terrell-Dougherty-Lee-Worth-Turner-Tift-Ben Hill-
Irwin-Early-Miller-Baker-Mitchell-Colquitt-Seminole-Decatur-Grady-
Thomas-
Including the cities of Battens Crossroads, Enterprise, 
Enterprise Municipal A/P, Keyton, Asbury, Beamon, 
Blackwell Field A/P, Browns Crossroads, Daleville, Dill, Ewell, 
Fort Rucker, Mabson, Ozark, Blackwood, Headland, 
Headland Municipal A/P, Abbeville, Abbeville Municipal A/P, 
Lawrenceville, Screamer, Geneva, Geneva Municipal A/P, Fadette, 
Hartford, Ganer, Hacoda, Logan Field Municipal A/P, Dothan, 
Ashford, Cottonwood, Alpine Heights, Argyle, Center Ridge, 
Cluster Springs, De Funiak Spring Airport, De Funiak Springs, 
Glendale, Eucheeanna, Pleasant Ridge, Barker Store, Leonia, 
New Hope, Bonifay, Holmes County Airport, Cobb Crossroads, 
Crystal Lake, Poplar Head, Chipley, Chipley Municipal Airport, 
Orange Hill, Five Points, Marianna, Simsville, 
Richter Crossroads, Browntown, Graceville, Malone, Sneads, 
Bennett, Econfina, Nixon, Youngstown, Abe Springs, Blountstown, 
Clarksville, Durham, Frink, Marysville, Scotts Ferry, 
Howard Creek, Dalkeith, Honeyville, Wewahitchka, Beverly, 
Buck Siding, Fort Gadsden, Morgan Place, Littman, Quincy, 
Quincy Airport, Santa Clara, Wetumpka, Chattahoochee, 
Hardin Heights, Bradfordville, Capitola, Chaires, 
Chaires Crossroads, Killearn Estates, Killearn Lakes, 
Maclay State Gardens, Tallahassee, Sweetwater, Bethel, 
Hilliardville, Wakulla Springs, Sandestin, Santa Rosa Beach, 
Turquoise Beach, Bunker, Freeport, Portland, Port Washington, 
Panama City, Callaway, Cairo, Lynn Haven, Southport, Vicksburg, 
Magnolia Beach, Oak Grove, Odena, Port St. Joe, White City, 
Beacon Hill, Overstreet, Saint Joe Beach, Apalachicola, 
Apalachicola Airport, Bay City, Tilton, Creels, Hays Place, 
High Bluff, Buckhorn, Medart, Panacea, Sopchoppy, Port Leon, 
Saint Marks, Crossroads, Georgetown, Hatcher, Wire Bridge, Union,
Bagby State Park, Days Crossroads, Fort Gaines, Jones Crossing, 
Moores Crossroads, Pecan, Ricks Place, Benevolence, Coles, 
Cuthbert, Peterson Hill, Shivers Mill, Springvale, 
Springvale Station, Arlington, Commissary Hill, Cordrays Mill, 
Dickey, Morgan, Williamsburg, Edison, Clarks Mill, Dawson, 
Dawson Municipal A/P, Doverel, Graves, Herod, Yeomans, Albany, 
East Albany, Lockett Crossing, Pretoria, 
Southwest Ga Regional A/P, Turner City, Walker, Forrester, 
Leesburg, Palmyra, Alfords, Gammage, Gordy, Isabella, Red Rock, 
Sylvester, Sylvester Airport, Ashburn, Hobby, Worth, Chula, 
Harding, Sunsweet, Tifton, Ashton, Bowens Mill, Fitzgerald, 
Fitzgerald Municipal A/P, Queensland, Westwood, Waterloo, Abba, 
Irwinville, Ocilla, Douglasville, Blakely, Centerville, Cuba, 
Early Co A/P, Mayhaw, Babcock, Bellview, Boykin, Colquitt, 
Cooktown, Elmodel Wma, Hawkinstown, Hoggard Mill, Newton, 
Red Store Crossroads, Iveys Mill, Milford, Branchville, Camilla, 
Mitchell Co A/P, Cotton, Pelham, Moultrie, 
Moultrie Municipal A/P, Spence Airport, Davis Park, 
Donaldsonville A/P, Donalsonville, Little Hope, Riverturn, 
Fairchild, Seminole State Park, Ausmac, Bainbridge, 
Decatur Co A/P, Hanover, Lynn, Steinham Store, West Bainbridge, 
Beachton, Capel, Elpino, Grady Co A/P, Moncrief, Pine Park, 
Dillon, Metcalf, Pasco, and Thomasville
827 PM EST Fri Jan 10 2020 /727 PM CST Fri Jan 10 2020/

...WIND ADVISORY IN EFFECT FROM 7 AM EST /6 AM CST/ TO 10 PM EST
/9 PM CST/ SATURDAY...

The National Weather Service in Tallahassee has issued a Wind
Advisory, which is in effect from 7 AM EST /6 AM CST/ to 10 PM
EST /9 PM CST/ Saturday. 

* TIMING...Winds will increase after sunrise Saturday and peak 
  during the afternoon hours. 

* WINDS...Sustained winds 20 to 30 mph. Gusts of 35 to 45 mph,
  especially in the afternoon. 

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blow down and a few power outages are possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that non-thunderstorm wind gusts in
excess of 40 mph are expected. Winds this strong can make
driving difficult, especially for high profile vehicles. Use 
extra caution.

&&

$$

Godsey
3 follow-up statements
454 
WWUS72 KTAE 110815
NPWTAE

URGENT - WEATHER MESSAGE
National Weather Service Tallahassee FL
315 AM EST Sat Jan 11 2020

...WIND ADVISORY IN EFFECT FROM 7 AM EST /6 AM CST/ UNTIL 10 PM
EST /9 PM CST/ SATURDAY...

ALZ065>069-FLZ007>017-026-027-108-112-114-115-127-GAZ120>131-
142>146-155>158-120300-
/O.CON.KTAE.WI.Y.0001.200111T1200Z-200112T0300Z/
Coffee-Dale-Henry-Geneva-Houston-North Walton-Central Walton-
Holmes-Washington-Jackson-Inland Bay-Calhoun-Inland Gulf-
Inland Franklin-Gadsden-Leon-Liberty-Inland Wakulla-South Walton-
Coastal Bay-Coastal Gulf-Coastal Franklin-Coastal Wakulla-Quitman-
Clay-Randolph-Terrell-Dougherty-Lee-Worth-Turner-Tift-Ben Hill-
Irwin-Early-Miller-Baker-Mitchell-Colquitt-Seminole-Decatur-Grady-
Thomas-
Including the cities of Battens Crossroads, Enterprise, 
Enterprise Municipal A/P, Keyton, Asbury, Beamon, 
Blackwell Field A/P, Browns Crossroads, Daleville, Dill, Ewell, 
Fort Rucker, Mabson, Ozark, Blackwood, Headland, 
Headland Municipal A/P, Abbeville, Abbeville Municipal A/P, 
Lawrenceville, Screamer, Geneva, Geneva Municipal A/P, Fadette, 
Hartford, Ganer, Hacoda, Logan Field Municipal A/P, Dothan, 
Ashford, Cottonwood, Alpine Heights, Argyle, Center Ridge, 
Cluster Springs, De Funiak Spring Airport, De Funiak Springs, 
Glendale, Eucheeanna, Pleasant Ridge, Barker Store, Leonia, 
New Hope, Bonifay, Holmes County Airport, Cobb Crossroads, 
Crystal Lake, Poplar Head, Chipley, Chipley Municipal Airport, 
Orange Hill, Five Points, Marianna, Simsville, 
Richter Crossroads, Browntown, Graceville, Malone, Sneads, 
Bennett, Econfina, Nixon, Youngstown, Abe Springs, Blountstown, 
Clarksville, Durham, Frink, Marysville, Scotts Ferry, 
Howard Creek, Dalkeith, Honeyville, Wewahitchka, Beverly, 
Buck Siding, Fort Gadsden, Morgan Place, Littman, Quincy, 
Quincy Airport, Santa Clara, Wetumpka, Chattahoochee, 
Hardin Heights, Bradfordville, Capitola, Chaires, 
Chaires Crossroads, Killearn Estates, Killearn Lakes, 
Maclay State Gardens, Tallahassee, Sweetwater, Bethel, 
Hilliardville, Wakulla Springs, Sandestin, Santa Rosa Beach, 
Turquoise Beach, Bunker, Freeport, Portland, Port Washington, 
Panama City, Callaway, Cairo, Lynn Haven, Southport, Vicksburg, 
Magnolia Beach, Oak Grove, Odena, Port St. Joe, White City, 
Beacon Hill, Overstreet, Saint Joe Beach, Apalachicola, 
Apalachicola Airport, Bay City, Tilton, Creels, Hays Place, 
High Bluff, Buckhorn, Medart, Panacea, Sopchoppy, Port Leon, 
Saint Marks, Crossroads, Georgetown, Hatcher, Wire Bridge, Union,
Bagby State Park, Days Crossroads, Fort Gaines, Jones Crossing, 
Moores Crossroads, Pecan, Ricks Place, Benevolence, Coles, 
Cuthbert, Peterson Hill, Shivers Mill, Springvale, 
Springvale Station, Arlington, Commissary Hill, Cordrays Mill, 
Dickey, Morgan, Williamsburg, Edison, Clarks Mill, Dawson, 
Dawson Municipal A/P, Doverel, Graves, Herod, Yeomans, Albany, 
East Albany, Lockett Crossing, Pretoria, 
Southwest Ga Regional A/P, Turner City, Walker, Forrester, 
Leesburg, Palmyra, Alfords, Gammage, Gordy, Isabella, Red Rock, 
Sylvester, Sylvester Airport, Ashburn, Hobby, Worth, Chula, 
Harding, Sunsweet, Tifton, Ashton, Bowens Mill, Fitzgerald, 
Fitzgerald Municipal A/P, Queensland, Westwood, Waterloo, Abba, 
Irwinville, Ocilla, Douglasville, Blakely, Centerville, Cuba, 
Early Co A/P, Mayhaw, Babcock, Bellview, Boykin, Colquitt, 
Cooktown, Elmodel Wma, Hawkinstown, Hoggard Mill, Newton, 
Red Store Crossroads, Iveys Mill, Milford, Branchville, Camilla, 
Mitchell Co A/P, Cotton, Pelham, Moultrie, 
Moultrie Municipal A/P, Spence Airport, Davis Park, 
Donaldsonville A/P, Donalsonville, Little Hope, Riverturn, 
Fairchild, Seminole State Park, Ausmac, Bainbridge, 
Decatur Co A/P, Hanover, Lynn, Steinham Store, West Bainbridge, 
Beachton, Capel, Elpino, Grady Co A/P, Moncrief, Pine Park, 
Dillon, Metcalf, Pasco, and Thomasville
315 AM EST Sat Jan 11 2020 /215 AM CST Sat Jan 11 2020/

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM EST /6 AM CST/ THIS
MORNING TO 10 PM EST /9 PM CST/ THIS EVENING...

* TIMING...Winds will increase after sunrise Saturday and peak 
  during the afternoon hours. 

* WINDS...Sustained winds 20 to 30 mph. Gusts of 35 to 45 mph, 
  especially in the afternoon. 

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blow down and a few power outages are 
  possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that non-thunderstorm wind gusts in excess
of 40 mph are expected. Winds this strong can make driving
difficult, especially for high profile vehicles. Use extra
caution.

&&

$$
997 
WWUS72 KTAE 111910
NPWTAE

URGENT - WEATHER MESSAGE
National Weather Service Tallahassee FL
210 PM EST Sat Jan 11 2020

...WIND ADVISORY IN EFFECT FROM 7 AM EST /6 AM CST/ UNTIL 10 PM
EST /9 PM CST/ SATURDAY...

ALZ065>069-FLZ007>017-026-027-108-112-114-115-127-GAZ120>131-
142>146-155>158-120500-
/O.EXT.KTAE.WI.Y.0001.000000T0000Z-200112T0500Z/
Coffee-Dale-Henry-Geneva-Houston-North Walton-Central Walton-
Holmes-Washington-Jackson-Inland Bay-Calhoun-Inland Gulf-
Inland Franklin-Gadsden-Leon-Liberty-Inland Wakulla-South Walton-
Coastal Bay-Coastal Gulf-Coastal Franklin-Coastal Wakulla-Quitman-
Clay-Randolph-Terrell-Dougherty-Lee-Worth-Turner-Tift-Ben Hill-
Irwin-Early-Miller-Baker-Mitchell-Colquitt-Seminole-Decatur-Grady-
Thomas-
Including the cities of Battens Crossroads, Enterprise, 
Enterprise Municipal A/P, Keyton, Asbury, Beamon, 
Blackwell Field A/P, Browns Crossroads, Daleville, Dill, Ewell, 
Fort Rucker, Mabson, Ozark, Blackwood, Headland, 
Headland Municipal A/P, Abbeville, Abbeville Municipal A/P, 
Lawrenceville, Screamer, Geneva, Geneva Municipal A/P, Fadette, 
Hartford, Ganer, Hacoda, Logan Field Municipal A/P, Dothan, 
Ashford, Cottonwood, Alpine Heights, Argyle, Center Ridge, 
Cluster Springs, De Funiak Spring Airport, De Funiak Springs, 
Glendale, Eucheeanna, Pleasant Ridge, Barker Store, Leonia, 
New Hope, Bonifay, Holmes County Airport, Cobb Crossroads, 
Crystal Lake, Poplar Head, Chipley, Chipley Municipal Airport, 
Orange Hill, Five Points, Marianna, Simsville, 
Richter Crossroads, Browntown, Graceville, Malone, Sneads, 
Bennett, Econfina, Nixon, Youngstown, Abe Springs, Blountstown, 
Clarksville, Durham, Frink, Marysville, Scotts Ferry, 
Howard Creek, Dalkeith, Honeyville, Wewahitchka, Beverly, 
Buck Siding, Fort Gadsden, Morgan Place, Littman, Quincy, 
Quincy Airport, Santa Clara, Wetumpka, Chattahoochee, 
Hardin Heights, Bradfordville, Capitola, Chaires, 
Chaires Crossroads, Killearn Estates, Killearn Lakes, 
Maclay State Gardens, Tallahassee, Sweetwater, Bethel, 
Hilliardville, Wakulla Springs, Sandestin, Santa Rosa Beach, 
Turquoise Beach, Bunker, Freeport, Portland, Port Washington, 
Panama City, Callaway, Cairo, Lynn Haven, Southport, Vicksburg, 
Magnolia Beach, Oak Grove, Odena, Port St. Joe, White City, 
Beacon Hill, Overstreet, Saint Joe Beach, Apalachicola, 
Apalachicola Airport, Bay City, Tilton, Creels, Hays Place, 
High Bluff, Buckhorn, Medart, Panacea, Sopchoppy, Port Leon, 
Saint Marks, Crossroads, Georgetown, Hatcher, Wire Bridge, Union,
Bagby State Park, Days Crossroads, Fort Gaines, Jones Crossing, 
Moores Crossroads, Pecan, Ricks Place, Benevolence, Coles, 
Cuthbert, Peterson Hill, Shivers Mill, Springvale, 
Springvale Station, Arlington, Commissary Hill, Cordrays Mill, 
Dickey, Morgan, Williamsburg, Edison, Clarks Mill, Dawson, 
Dawson Municipal A/P, Doverel, Graves, Herod, Yeomans, Albany, 
East Albany, Lockett Crossing, Pretoria, 
Southwest Ga Regional A/P, Turner City, Walker, Forrester, 
Leesburg, Palmyra, Alfords, Gammage, Gordy, Isabella, Red Rock, 
Sylvester, Sylvester Airport, Ashburn, Hobby, Worth, Chula, 
Harding, Sunsweet, Tifton, Ashton, Bowens Mill, Fitzgerald, 
Fitzgerald Municipal A/P, Queensland, Westwood, Waterloo, Abba, 
Irwinville, Ocilla, Douglasville, Blakely, Centerville, Cuba, 
Early Co A/P, Mayhaw, Babcock, Bellview, Boykin, Colquitt, 
Cooktown, Elmodel Wma, Hawkinstown, Hoggard Mill, Newton, 
Red Store Crossroads, Iveys Mill, Milford, Branchville, Camilla, 
Mitchell Co A/P, Cotton, Pelham, Moultrie, 
Moultrie Municipal A/P, Spence Airport, Davis Park, 
Donaldsonville A/P, Donalsonville, Little Hope, Riverturn, 
Fairchild, Seminole State Park, Ausmac, Bainbridge, 
Decatur Co A/P, Hanover, Lynn, Steinham Store, West Bainbridge, 
Beachton, Capel, Elpino, Grady Co A/P, Moncrief, Pine Park, 
Dillon, Metcalf, Pasco, and Thomasville
210 PM EST Sat Jan 11 2020 /110 PM CST Sat Jan 11 2020/

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST /11 PM CST/
TONIGHT...

* TIMING...Winds will peak during the afternoon hours and decrease
  through the evening.
  

* WINDS...Sustained winds 20 to 30 mph. Gusts of 35 to 45 mph, 
  especially in the afternoon and early evening. 

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blow down and a few power outages are 
  possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that non-thunderstorm wind gusts in excess
of 40 mph are expected. Winds this strong can make driving
difficult, especially for high profile vehicles. Use extra
caution.

&&

$$
156 
WWUS72 KTAE 120249
NPWTAE

URGENT - WEATHER MESSAGE
National Weather Service Tallahassee FL
949 PM EST Sat Jan 11 2020

...WIND ADVISORY CANCELLED...

ALZ065>069-FLZ007>017-026-027-108-112-114-115-127-GAZ120>131-
142>146-155>158-120400-
/O.CAN.KTAE.WI.Y.0001.000000T0000Z-200112T0500Z/
Coffee-Dale-Henry-Geneva-Houston-North Walton-Central Walton-
Holmes-Washington-Jackson-Inland Bay-Calhoun-Inland Gulf-
Inland Franklin-Gadsden-Leon-Liberty-Inland Wakulla-South Walton-
Coastal Bay-Coastal Gulf-Coastal Franklin-Coastal Wakulla-Quitman-
Clay-Randolph-Terrell-Dougherty-Lee-Worth-Turner-Tift-Ben Hill-
Irwin-Early-Miller-Baker-Mitchell-Colquitt-Seminole-Decatur-Grady-
Thomas-
Including the cities of Battens Crossroads, Enterprise, 
Enterprise Municipal A/P, Keyton, Asbury, Beamon, 
Blackwell Field A/P, Browns Crossroads, Daleville, Dill, Ewell, 
Fort Rucker, Mabson, Ozark, Blackwood, Headland, 
Headland Municipal A/P, Abbeville, Abbeville Municipal A/P, 
Lawrenceville, Screamer, Geneva, Geneva Municipal A/P, Fadette, 
Hartford, Ganer, Hacoda, Logan Field Municipal A/P, Dothan, 
Ashford, Cottonwood, Alpine Heights, Argyle, Center Ridge, 
Cluster Springs, De Funiak Spring Airport, De Funiak Springs, 
Glendale, Eucheeanna, Pleasant Ridge, Barker Store, Leonia, 
New Hope, Bonifay, Holmes County Airport, Cobb Crossroads, 
Crystal Lake, Poplar Head, Chipley, Chipley Municipal Airport, 
Orange Hill, Five Points, Marianna, Simsville, 
Richter Crossroads, Browntown, Graceville, Malone, Sneads, 
Bennett, Econfina, Nixon, Youngstown, Abe Springs, Blountstown, 
Clarksville, Durham, Frink, Marysville, Scotts Ferry, 
Howard Creek, Dalkeith, Honeyville, Wewahitchka, Beverly, 
Buck Siding, Fort Gadsden, Morgan Place, Littman, Quincy, 
Quincy Airport, Santa Clara, Wetumpka, Chattahoochee, 
Hardin Heights, Bradfordville, Capitola, Chaires, 
Chaires Crossroads, Killearn Estates, Killearn Lakes, 
Maclay State Gardens, Tallahassee, Sweetwater, Bethel, 
Hilliardville, Wakulla Springs, Sandestin, Santa Rosa Beach, 
Turquoise Beach, Bunker, Freeport, Portland, Port Washington, 
Panama City, Callaway, Cairo, Lynn Haven, Southport, Vicksburg, 
Magnolia Beach, Oak Grove, Odena, Port St. Joe, White City, 
Beacon Hill, Overstreet, Saint Joe Beach, Apalachicola, 
Apalachicola Airport, Bay City, Tilton, Creels, Hays Place, 
High Bluff, Buckhorn, Medart, Panacea, Sopchoppy, Port Leon, 
Saint Marks, Crossroads, Georgetown, Hatcher, Wire Bridge, Union,
Bagby State Park, Days Crossroads, Fort Gaines, Jones Crossing, 
Moores Crossroads, Pecan, Ricks Place, Benevolence, Coles, 
Cuthbert, Peterson Hill, Shivers Mill, Springvale, 
Springvale Station, Arlington, Commissary Hill, Cordrays Mill, 
Dickey, Morgan, Williamsburg, Edison, Clarks Mill, Dawson, 
Dawson Municipal A/P, Doverel, Graves, Herod, Yeomans, Albany, 
East Albany, Lockett Crossing, Pretoria, 
Southwest Ga Regional A/P, Turner City, Walker, Forrester, 
Leesburg, Palmyra, Alfords, Gammage, Gordy, Isabella, Red Rock, 
Sylvester, Sylvester Airport, Ashburn, Hobby, Worth, Chula, 
Harding, Sunsweet, Tifton, Ashton, Bowens Mill, Fitzgerald, 
Fitzgerald Municipal A/P, Queensland, Westwood, Waterloo, Abba, 
Irwinville, Ocilla, Douglasville, Blakely, Centerville, Cuba, 
Early Co A/P, Mayhaw, Babcock, Bellview, Boykin, Colquitt, 
Cooktown, Elmodel Wma, Hawkinstown, Hoggard Mill, Newton, 
Red Store Crossroads, Iveys Mill, Milford, Branchville, Camilla, 
Mitchell Co A/P, Cotton, Pelham, Moultrie, 
Moultrie Municipal A/P, Spence Airport, Davis Park, 
Donaldsonville A/P, Donalsonville, Little Hope, Riverturn, 
Fairchild, Seminole State Park, Ausmac, Bainbridge, 
Decatur Co A/P, Hanover, Lynn, Steinham Store, West Bainbridge, 
Beachton, Capel, Elpino, Grady Co A/P, Moncrief, Pine Park, 
Dillon, Metcalf, Pasco, and Thomasville
949 PM EST Sat Jan 11 2020 /849 PM CST Sat Jan 11 2020/

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Tallahassee has cancelled the
Wind Advisory. 


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this wind advisory went out at Jan 10, 6:26 PM CST, 1 hour 1 minute earlier.

Area forecast discussion, Jan 10, 6:26 PM CST, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Tallahassee FL
726 PM EST Fri Jan 10 2020

.AVIATION...
[Through 00Z Sunday]

As the next system nears the region, lower clouds will begin to
build across the tri-state area. MVFR conditions will become
predominant first across the FL Panhandle and SE Alabama then
spread east throughout the morning hours. Some terminals in our
western counties could experience brief IFR condition towards
sunrise and through the early morning hours.

LLWS will affect virtually all terminals on Saturday as a strong
southerly 950mb jet sets up ahead of the system. Expect 30-50 kt
LLWS conditions first across terminals in western areas around
3-4Z then slowly spread to terminals to the east throughout the
morning hours. At the surface, moderate to strong southerly to
southeasterly flow will develop overnight. Wind speeds will be
around 20-30 kts with slightly higher gusts.

Any rainfall that occurs overnight will be light and scattered. By
18Z the main line of thunderstorms will begin to impacts our
western terminals. Expect strong gusty winds >40kts in the
vicinity of these storms.

&&

.PREV DISCUSSION [336 PM EST]...

.NEAR TERM [Tonight]...

A few showers may develop well ahead of the cold front across our
western zones. Otherwise, the forecast area will be dry.
Temperatures will be well above seasonal levels with lows in the
lower to mid 60s.

.SHORT TERM [Saturday through Sunday Night]...

Not much has changed from previous forecasts. The main focus
continues to be the severe weather threat Saturday/Saturday night.
There has only been a slight shift to the east with SPC's enhanced
threat risk which now includes our far western GA counties. The
slight risk extends east of there to Worth County GA (just east of
Albany) southward through Jefferson County FL (just east of
Tallahassee). Isolated to scattered convection will likely develop
ahead of the squall-line on Saturday and a few of the storms could
be strong to severe. The greatest threat will be associated with
the squall-line which will move into the Florida Panhandle and
southeast Alabama by early to mid Saturday afternoon and progress
eastward into southwest GA and the western Florida Big Bend by
late evening. The squall-line will be weakening shortly after 00z
as the models show the low level jet lifting off to the northeast
of our area. Thus, there will be a diminishing severe threat as
the convection moves into our easternmost zones.

Forecast soundings continue to show CAPE values from 500-800 J/KG,
deep layer shear around 50kts, low level shear around 30-40knots,
with a strong veering hodograph in the enhanced risk area. The main
severe threat will be damaging thunderstorm winds and tornadoes. If
a few discrete supercells develop out ahead of the line of storms, a
strong tornado cannot be ruled out with the highest chance of this
being in SE AL and the western Florida Panhandle.

In addition to the severe threat for Saturday, the pressure gradient
will be tightening between a strong high to our east and the
approaching cold front to our west. Expect breezy conditions that
will likely meet our wind criteria for all but our eastern Big Bend
zones and will be issuing a wind advisory for those areas.

The cold front responsible for the severe threat on Saturday is
forecast to stall over or near our CWA on Sunday with continuing
chances for rain. With no clear frontal passage, temperatures will
remain well above seasonal levels.

.LONG TERM [Monday Through Friday]...

A low amplitude upper ridge will slide westward from the Bahamas
to the southern GOMEX through midweek with flow across the deep
south becoming nearly zonal. Along the northern side of the
ridge, the lingering frontal boundary will be aided by weak areas
of low pressure riding along it. This will keep showers and a few
thunderstorms in the forecast basically Monday through Wednesday
night. A strong surface high pressure area and front will then
push the moisture off to the east by Thursday night. Highs Mon-Wed
will be near 80 with lows in the mid 60s. Behind the front, highs
Thu/Fri will be in the upper 60s/lower 70s with lows in the upper
40s to mid 50s.

.MARINE...

Small Craft Advisory conditions will continue across all but the
nearshore Big Bend waters at least through Saturday night. Wind
gusts could be as high as 30 knots and will need to be monitored
for a possible upgrade to a Gale Warning. Seas will also be high,
rising to near 13 feet. Scattered to numerous showers and
thunderstorms will move into the local waters ahead of a cold
front Saturday. Some of the storms may become severe. Winds and
seas decrease Sunday and Monday but will still be near cautionary
levels.

.FIRE WEATHER...

A strong cold front will move into the region on Saturday afternoon
bringing widespread showers and thunderstorms, some of which could
be severe. This front will stall just east of the area and then drift
back as a warm front by the first of the week. An unsettled weather
pattern with chances of rain each day and above normal temperatures
are expected into next week.

.HYDROLOGY...

A wet pattern sets up over the next seven days with 2 to 3 inches
of rain possible in the central FL panhandle and SE AL. Outside
of that, less than one inch of rain is forecast. Right now, no
rivers are forecast to be in flood with the Apalachicola at
Blountstown and the Choctawhatchee near Bruce in action stage.
This only takes into account 48 hour rainfall so rivers may still
rise as we get into the start of the work week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   63  78  61  76  62 /  10  30  70  40  20
Panama City   66  76  59  74  64 /  20  90  80  40  40
Dothan        65  77  54  72  63 /  20  90  70  40  50
Albany        64  79  60  73  64 /  10  50  80  40  40
Valdosta      64  81  65  77  63 /   0  20  60  30  10
Cross City    65  82  64  81  63 /   0  10  40  20  10
Apalachicola  65  75  62  73  64 /  10  60  80  30  20

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory from 7 AM EST /6 AM CST/ to 10 PM EST /9 PM CST/
     Saturday for Calhoun-Central Walton-Coastal Bay-Coastal
     Franklin-Coastal Gulf-Coastal Wakulla-Gadsden-Holmes-Inland
     Bay-Inland Franklin-Inland Gulf-Inland Wakulla-Jackson-Leon-
     Liberty-North Walton-South Walton-Washington.

     High Rip Current Risk through Saturday evening for Coastal Bay-
     Coastal Gulf-South Walton.

     High Surf Advisory from 7 AM EST /6 AM CST/ to 11 PM EST /10 PM
     CST/ Saturday for Coastal Bay-South Walton.

     High Rip Current Risk through Saturday evening for Coastal
     Franklin.

GA...Wind Advisory from 7 AM to 10 PM EST Saturday for Baker-Ben Hill-
     Calhoun-Clay-Colquitt-Decatur-Dougherty-Early-Grady-Irwin-
     Lee-Miller-Mitchell-Quitman-Randolph-Seminole-Terrell-
     Thomas-Tift-Turner-Worth.

AL...Wind Advisory from 6 AM to 9 PM CST Saturday for Coffee-Dale-
     Geneva-Henry-Houston.

GM...Small Craft Advisory until 7 PM EST /6 PM CST/ Saturday for
     Coastal Waters From Ochlockonee River to Apalachicola Fl
     out to 20 Nm-Coastal waters from Mexico Beach to
     Apalachicola FL out 20 NM-Coastal waters from Mexico Beach
     to Okaloosa Walton County Line FL out 20 NM-Waters from
     Suwannee River to Apalachicola FL from 20 to 60 NM-Waters
     from Apalachicola to Mexico Beach FL from 20 to 60 NM-
     Waters from Mexico Beach to Okaloosa Walton County Line FL
     from 20 to 60 NM.

&&

NEAR TERM...Barry
SHORT TERM...Barry
LONG TERM...Barry
AVIATION...DiCatarina
MARINE...Barry/LN
FIRE WEATHER...Godsey
HYDROLOGY...LN

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 2:49 PM CSTSevere Thunderstorm WarningTAECoffee, Dale, Geneva86 min
Jan 11, 4:04 PM CSTSevere Thunderstorm WarningTAECoffee, Dale, Geneva, Henry, Houston71 min
Jan 11, 4:38 PM CSTSevere Thunderstorm WarningTAEHenry79 min
Jan 11, 4:45 PM CSTSevere Thunderstorm WarningTAEGeneva, Houston73 min
Jan 11, 5:34 PM CSTSevere Thunderstorm WarningTAELee, Randolph, Terrell86 min
Jan 11, 5:38 PM CSTSevere Thunderstorm WarningTAESeminole67 min
Jan 11, 5:46 PM CSTSevere Thunderstorm WarningTAEBaker, Calhoun, Clay, Dougherty, Early, Miller and 1 more74 min
Jan 10, 7:55 PM CSTGale WarningTAE21 hr
Jan 10, 7:55 PM CSTSmall Craft AdvisoryTAE31 hr
Jan 11, 3:01 PM CSTSpecial Marine WarningTAE119 min
Jan 11, 3:12 PM CSTSevere Thunderstorm WarningTAEWalton63 min
Jan 11, 4:00 PM CSTSevere Thunderstorm WarningTAEHolmes, Walton60 min
Jan 11, 4:38 PM CSTSevere Thunderstorm WarningTAEBay, Holmes, Jackson, Walton, Washington67 min
Jan 11, 4:55 PM CSTSpecial Marine WarningTAE2 hr
Jan 11, 5:41 PM CSTSpecial Weather StatementTAEBay64 min

Nearby

Wind Advisories in Georgia, 2020Wind Advisories in Florida, 2020Wind Advisories in Alabama, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.